Jesper Lund Pedersen

Jesper Lund Pedersen

Associate Professor


  1. 2002
  2. Published

    On nonlinear integral equations arising in problems of optimal stopping

    Pedersen, Jesper Lund & Peskir, G., 2002, Functional Analysis VII. Aarhus, Vol. 46. p. 159-175

    Research output: Chapter in Book/Report/Conference proceedingBook chapterResearch

  3. Published

    The minimum maximum of a continuous martingale with given initial and terminal laws

    Hobson, D. G. & Pedersen, Jesper Lund, 2002, In : Annals of Probability. 30, 2, p. 978-999

    Research output: Contribution to journalJournal articleResearchpeer-review

ID: 3491